# SDR ASAA0080004

- Difficulty date: January 7, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N963AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Rows 24 - 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY EXIT LIGHTS AT ROWS 24-27 WERE FOUND INOPERATIVE.  REPLACED BATTERIES IN POWER PACK AND ALL LIGHTS OPERATED NORMALLY.  (M)
